# SDR YENA2025070800696

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 61,301 hours, 21,801 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FOUND ON BORE HINGE FITTING 1 OF VERTICAL STABILIZER; REF AEROMAN NR 2025-315970 WO 2025 177/1 REMOVED AND REPLACED HINGE FITTING #1 AND FASTENERS LOCATED VERTICAL STABILIZER IAW A320 SRM
 55-3.
